# SDR 97FDEA00051

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, THE NR 2 FIRE SYSTEM SOUNDED AND THE WARNING LIGHTS ON THE GLARE SHIELD ILLUMINATED FOR ABOUT 3 TO 4 SECONDS AND THEN WENT OUT.  THE WARNING SOUNDED AGAIN ABOUT 30 SECONDS LATER FOR 3 TO 4 SECONDS AND THEN WENT AWAY.  ALL ENGINE PARAMETERS WERE NORMAL.  NORMAL POWER SETTINGS WERE IN USE.  FIRE SYSTEM TESTED GOOD.  INSPECTED EXTERIOR OF ENGINE FOR PNEUMATIC LEAKS AND RAN ENGINE AT IDLE TO CHECK DUCTS, NO LEAKS FOUND.  RAN NR 2 ENGINE AT HIGH POWER FOR 2 MINUTES, NO FIRE WARNING DETECTED.  TESTED FIRE WARNING SYSTEM, OPERATIONAL CHECK GOOD.
